MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C, CEMENTED STEM SIZE 0 STD; CEMENTED FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM C, CEMENTED STEM SIZE 0 STD; CEMENTED FEMORAL STEM
Catalog Number 01.18.150
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Disorder (2373)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 11 september 2017.Lot 155215: (b)(4) items manufactured and released on 23 september 2015.Expiration date: 2020-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact acetabular shell ø54 multi-hole, code 01.32.154mh, lot.133724 (k132879) (b)(4) items manufactured and released on 03 february 2014.Expiration date: 2018-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact flat pe hc liner ø36/e, code 01.32.3644hct, lot.153133 (k103721) (b)(4) items manufactured and released on 08 october 2015.Expiration date: 2020-09-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.Mectacer biolox delta ceramic ball head 12/14 ø 36 size m 0, code 01.29.209, lot.151164 (k112115) (b)(4) items manufactured and released on 26 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 30, code 01.32.6530, lot.130452 (k103721) (b)(4) items manufactured and released on 13 march 2013.Expiration date: 2018-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on items of the same lot.Mpact cancellous bone screw, flat head ø 6,5 l 20, code 01.32.6520, lot.150699 (k103721) (b)(4) items manufactured and released on 26 may 2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the second similar event reported on this lot.Mpact cancellous bone screw, flat head ø 6,5 l 30, code 01.32.6530, lot.145878 (k103721) (b)(4) items manufactured and released on 13 january 2015.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact cancellous bone screw, flat head ø 6,5 l 35, code 01.32.6535, lot.115666 (k103721) (b)(4) items manufactured and released on 20 april 2012.Expiration date: 2017-02-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold and this is the third similar event reported on items of this lot (complaint (b)(4)).
 
Event or Problem Description
The patient came in complaining of instability.The surgeon determined the stem was loose.The patient was also infected.The infection is not believed to have caused the loosening.The pathogen is unknown.The surgeon revised all medacta product.The surgeon plans to implant a spacer at a later date.The surgery was completed successfully.

Brand Name
AMISTEM C, CEMENTED STEM SIZE 0 STD
Common Device Name
CEMENTED FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6860918
Report Number3005180920-2017-00512
Device Sequence Number10926801
Product Code LZO
UDI-Device Identifier07630030804250
UDI-Public07630030804250
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2020
Device Catalogue Number01.18.150
Device Lot Number155215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR